Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 524271, 22 pages
http://dx.doi.org/10.1155/2012/524271
Research Article

Filtering-Based Fault Detection for Stochastic Markovian Jump System with Distributed Time-Varying Delays and Mixed Modes

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China
3School of Mathematics Science, Liaocheng University, Liaocheng 252000, China

Received 10 May 2012; Revised 10 November 2012; Accepted 13 November 2012

Academic Editor: Jong Hae Kim

Copyright © 2012 Yucai Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yucai Ding, Hong Zhu, Shouming Zhong, Yuping Zhang, and Jianwei Xia, “Filtering-Based Fault Detection for Stochastic Markovian Jump System with Distributed Time-Varying Delays and Mixed Modes,” Journal of Applied Mathematics, vol. 2012, Article ID 524271, 22 pages, 2012. doi:10.1155/2012/524271